On the non-locality of quasiconvexity

Jan Kristensen

Research output: Contribution to journalArticlepeer-review

62 Citations (Scopus)


It is shown that in the class of smooth real-valued functions on n × m matrices (n = 3, m = 2) there can be no "local condition" which is equivalent to quasiconvexity. © Elsevier, Paris.

Original languageEnglish
Pages (from-to)1-13
Number of pages13
JournalAnnales de l'Institut Henri Poincaré (C) Analyse Non Linéaire
Issue number1
Publication statusPublished - Jan 1999


  • Quasiconvexity
  • Rank-one convexity


Dive into the research topics of 'On the non-locality of quasiconvexity'. Together they form a unique fingerprint.

Cite this